MAUDE Adverse Event Report: RESPIRONICS, INC. BIPAP A40; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE

RESPIRONICS, INC. BIPAP A40; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Model Number GBX3100H19
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a bipap a40 pro device was alarming for a ventilator inoperative alarm condition.It was reported the device would not power up.There was no harm or injury alleged.The device has not yet been returned to the manufacturer for evaluation, therefore the alleged malfunction is not able to be confirmed at this time.A follow-up report will be submitted when the manufacturer's investigation has been completed.
 
Additional Manufacturer Narrative
Despite three good faith effort email attempts on 05/13/2025, 06/23/2025, 11/29/2025 to the customer by email, the device has not yet been returned to the manufacturer for evaluation.The manufacturer has made sufficient attempts for more information and the return of the device for evaluation, to no avail.This report is being submitted as a final report, however if any additional information is received at a later date, an updated final report will be filed.

Brand Name
BIPAP A40
Common Device Name
VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key20078541
Report Number2518422-2024-100169
Device Sequence Number7810357
Product Code MNT
UDI-Device Identifier00606959055087
UDI-Public(01)00606959055087
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K121623
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberGBX3100H19
Device Catalogue NumberGBX3100H19
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/27/2024
Supplement Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/26/2020
Is the Device Labeled for Single Use? (Y/N) No
Patient Sequence Number1
Patient SexUnknown